# SDR IPXA11564470

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION, BS 1020, RBL 11, WL 208, OM TOP OF FLOOR SUPPORT.  FOUND DAMAGE ON FLOOR SUPPORT COVER PLATE, NO ALLOWABLE DAMAGE REQUIRES REPLACEMENT; REMOVED OLD COVER PLATE, FABRICATED REPLACEMENT AND INSTALLED COVER PLATE IAW SRM 51-10-02-0G, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G.
